The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Industrial and Applied Mathematics" and Year is 2005

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 33.

Article

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

Chapman, S. J. and Salazar, J. D. (2005) Asymptotic approximation of eigenvalues of vector equations. Eurpoean Journal of Applied Mathematics, 16 (4). pp. 447-466. ISSN 0956-7925

Dyson, R. J. and Howell, P. D. and Breward, C. J. W. and Herdman, P. and Brander, J. (2005) Mathematical modelling of curtain coating. Proceedings of the 6th European Coating Symposium ECS2005 .

Farmer, C. L. and Howison, S. D. (2005) The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann Equations. Applied Mathematics Letters . (In Press)

Fowler, A. C. (2005) Asymptotic methods for delay equations. J. Eng. Maths., 53 . pp. 271-290.

Fowler, A. C. and McGuinness, M. J. (2005) A delay recruitment model of the cardiovascular control system. J. Math. Biol., 51 (5). pp. 508-526.

Hambly, B. M. and Martin, J. B. (2005) Heavy tails in last passage percolation. probability theory and related fields . (In Press)

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 (2). pp. 145-160.

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 . pp. 145-160.

McSharry, P. E. and McGuinness, M. J. and Fowler, A. C. (2005) Confronting a cardiovascular system model with heart rate and blood pressure data. Comput. Cardiol., 32 . pp. 587-590.

Moroz, Irene M. (2005) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics, 41 (1-3). pp. 191-210.

Norbury, John and Sander, G. C. and Scott, C. F. (2005) Corner solutions of the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (1). pp. 55-71.

Reisinger, Christoph and Wittum, Gabriel (2005) Efficient hierarchical approximation of high-dimensional option pricing problems. SIAM Journal on Scientific Computing . (Submitted)

Roose, T. and Chapman, S. J. and Maini, P. K. (2005) Mathematical models of avascular cancer. SIAM Review . (In Press)

Scott, C. F. and Sander, G. C. and Norbury, John (2005) Computation of capillary surfaces for the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (2). pp. 201-212.

Shaw, William T. and Dougan, Andrew J. (2005) Curvature corrected impedance boundary conditions in an arbitrary basis. IEEE Transactions on Antennas and Propagation . (In Press)

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 1: a diagnostic analysis. Nonlinear Processes Geophysics, 12 . pp. 603-623.

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 2: a POD-Galerkin analysis. Nonlinear Processes in Geophysics, 12 . pp. 625-642.

Yeh, Li-Chin and Norbury, John (2005) Variational problems with singular perturbation. Nonlinear Analysis . (In Press)

Book Section

Cropp, R. A. and Norbury, John (2005) Simulating the impacts of climate change on ecosystems: the importance of mortality. In: MODSIM 2005 International Congress on Modelling and Simulation. Modelling and Simulation Society of Australia and New Zealand, pp. 2068-2074. ISBN 0-9758400-2-9

Cropp, R. A. and Norbury, John and Gabric, A. J. and Braddock, R. D. (2005) Modelling dimethylsulphide production at the Bermuda Atlantic time series (BATS). In: Applied Simulation and Modelling. ACTA Press. ISBN 0-88986-467-5

Conference or Workshop Item

Machete, R. L. and Moroz, I. M. (2005) Recurrence analysis of a Moore-Spiegel electronic circuit. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Martinez-Alvarado, O. and Moroz, I. M. and Read, P. L. and Lewis, S. R. (2005) Reduced-order models of the Martian atmospheric dynamics. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Moroz, I. M. (2005) Unstable periodic orbits of perturbed Lorenz equations. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Thesis

Cocks, David (2005) Mathematical modelling of dune formation. PhD thesis, University of Oxford.

Fozard, John Andrew (2005) Diffraction and scattering of high frequency waves. PhD thesis, University of Oxford.

Matzke, Christina (2005) Generating functional analysis of a model economy with hetrogeneous adaptive consumers. Masters thesis, University of Oxford.

Poole, Chris (2005) Penetration of a shaped charge. PhD thesis, University of Oxford.

Schnepf, Andrea (2005) Phosphorus nutrition of mycorrhizal plants. A mathematical model. Masters thesis, University of Oxford.

Wirth, Benedikt (2005) A mathematical model for hydrocephalus. Masters thesis, University of Oxford.

This list was generated on Fri Apr 25 05:13:41 2014 BST.